# SDR CALA2025072907024

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 131,084 hours, 20,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DISARM BAR DOESNT STOW ALL THE WAY 52-11-00-862-001AND CLOSING THE ENTRY/SERVICE DOOR EXTERNALLY, TASK 52-11-00-862-002+OPENING THE ENTRY/SERVICE DOOR INTERNALLY, TASK 52-11-00-862-003 AND CLOSING THE ENTRY/SERVICE DOOR INTERNALLY, TASK 52-11-00-862-004 C/0 WITHOUT REMARK.CONFIRMED GIRT BAR ARMING AND DISARMING WITHOUT REMARK.
